Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 16, 2011Dodge County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 16, 2011, 7:49 PM EDT for Dodge County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 7:49 PM EDT (23:49 UTC)
Expired
Jun 16, 2011, 8:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Dodge County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WWUS82 KFFC 162349
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU JUN 16 2011

GAZ109-170015-
749 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DODGE COUNTY UNTIL 815 PM EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER GRESSTON...AND MOVING SOUTH AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLAINFIELD...DUBOIS...GRESSTON...EASTMAN...JAY BIRD
SPRINGS...GODWINSVILLE...CHAUNCEY...UNION AND FIVE POINTS.

&&

LAT...LON 3210 8299 3203 8326 3234 8328 3237 8313
TIME...MOT...LOC 2349Z 342DEG 17KT 3226 8318

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 7:46 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 16, 7:46 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT THU JUN 16 2011

.PREV DISCUSSION... /ISSUED 356 PM EDT THU JUN 16 2011/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A DEEP LAYER OF DRIER AIR SPREADING IN OVER NORTH GA THIS AFTERNOON...AS
NOTED ON LATEST SATELLITE WATER VAPOR IMAGERY...HAS GREATLY HINDERED
ANY CONVECTIVE THREAT THERE THIS AFTERNOON...AND THIS TREND IS EXPECTED
TO CONTINUE THROUGH THE EVENING. A WEAK SURFACE TROUGH PARKED ACROSS
CENTRAL GA...NEAR A COLUMBUS TO DUBLIN LINE... HAS PROVIDED THE
FOCUS FOR ISOLATED THUNDERSTORMS THIS AFTERNOON... AND THIS THREAT
WILL LIKELY CONTINUE INTO MID EVENING...ALTHOUGH SHOULD BE DIMINISHING
AS DRIER AIR SPREADS IN FROM THE NORTH DURING THE EVENING. EXPECT
AN ISOLATED TO LOW SCATTERED THREAT OF AFTERNOON AND EVENING THUNDERSTORMS
FRIDAY AND SATURDAY FOR MOST AREAS AS A SERIES OF UPPER DISTURBANCES
TRAVERSE THE STATE. WEAK SHEAR VALUES AND MODEST INSTABILITY (1500-2000
CAPE, -5 TO -7 LI'S) SUGGESTS PULSE THUNDERSTORMS THAT GENERALLY
STAY BELOW SEVERE LIMITS... ALTHOUGH SMALL HAIL AND WIND GUSTS TO
45 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. AS FOR TEMPS...STAYED
CLOSER TO THE COOLER MAV LOWS AND WARMER GUIDANCE HIGHS THROUGH
THE SHORT TERM.

LONG TERM /SUNDAY THROUGH THURSDAY/...
UPPER RIDGE BUILDS BACK IN OVER THE DEEP SOUTH BY SUNDAY...AND
PERSISTS THROUGH THURSDAY... AND THEREFORE GREATLY LIMITING CONVECTION
THROUGH THE LONG TERM. WILL CONTINUE A SLIGHT CHANCE POP MAINLY IN
THE MOUNTAINS WHERE BEST LIFT IS EXPECTED. OTHERWISE... WARM TEMPS
CONTINUE WITH HIGHS POSSIBLY APPROACHING THE CENTURY MARK ACROSS
PORTIONS OF CENTRAL GEORGIA BY MONDAY AND TUESDAY AS THE UPPER
RIDGE SETTLES OVER THE STATE. WILL HAVE TO WATCH FOR RECORD HIGHS
ON THESE DAYS.

&&

.AVIATION...
00Z UPDATE...
CONVECTION HAS DIED DOWN FOR THE EVENING NEAR THE TAF SITES. CU
BEGINNING TO CLEAR OUT AS WELL. NORTHWEST WINDS WILL SUBSIDE
OVERNIGHT...BELOW 5KT AT ATL AND NEARLY CALM ELSEWHERE. SOME
GUIDANCE STILL INDICATING A SHIFT TO NORTHEASTERLY WINDS...BUT
MOST GUIDANCE REMAINING ON THE WEST SIDE. WILL PROBABLY ALSO SEE
SOME MVFR FOG AT THE TYPICAL LOCATIONS. EXPECT SCATTERED AFTERNOON
CONVECTION ON FRIDAY...SO HAVE KEPT TREND OF PROB30 AND EXPANDED
IT TO OTHER TAF SITES.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON WIND DIRECTION...HIGH ON WIND SPEED.
MEDIUM ON TIMING OF CONVECTION FRIDAY AFTERNOON.
HIGH ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  95  68  94 /  10  20  30  20
ATLANTA         67  94  72  92 /  10  20  30  20
BLAIRSVILLE     53  88  60  87 /  10  30  20  20
CARTERSVILLE    63  93  64  92 /  10  30  20  20
COLUMBUS        69  95  72  94 /  20  20  30  20
GAINESVILLE     63  92  69  91 /  10  20  30  20
MACON           67  96  69  95 /  20  20  30  20
ROME            64  93  65  92 /  10  30  20  20
PEACHTREE CITY  65  94  66  92 /  10  20  30  20
VIDALIA         68  97  72  96 /  50  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 16, 10:50 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EDT THU JUN 16 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1050 AM EDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THROUGH THIS
EVENING.

.SYNOPSIS...
A REMNANT OUTFLOW BOUNDARY WILL LINGER ACROSS CENTRAL AND SOUTH
GEORGIA TODAY AS AN UPPER LEVEL SHORTWAVE SWEEPS ACROSS THE STATE.
THIS HAS ALLOWED FOR ISOLATED THUNDERSTORMS TO DEVELOP. NORTH OF
THIS BOUNDARY THOUGH...ACROSS NORTH GEORGIA...MUCH MORE STABLE AND
SLIGHTLY DRIER AIR WILL SPREAD ACROSS THE STATE TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS TODAY WILL BE NICKEL
SIZED HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING. THUNDERSTORMS
ARE EXPECTED TO BE CONFINED TO AREAS SOUTH OF A LAGRANGE...TO
MACON...TO AUGUSTA LINE PRIMARILY FROM THIS MORNING THROUGH 8 PM EDT.

.DISCUSSION...
THE STRONG NORTHWEST FLOW SHORTWAVE THAT BROUGHT A LARGE COMPLEX OF
THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA LATE WEDNESDAY AND
WEDNESDAY NIGHT HAS MOVED EAST OF THE STATE. THE REMNANT COLD POOL
OUTFLOW BOUNDARY WAS PUSHED INTO SOUTH GEORGIA. DRIER...MUCH MORE
STABLE AIR HAS SPREAD ACROSS THE STATE IN THE WAKE OF THIS
THUNDERSTORM COMPLEX. HOWEVER...ISOLATED THUNDERSTORMS HAVE
DEVELOPED IN THE VICINITY OF THE BOUNDARY AS AN UPPER LEVEL
SHORTWAVE SWEEPS ACROSS THE STATE. THESE STORMS ARE EXPECTED TO
CONTINUE THROUGH THE EVENING BUT DISSIPATE QUICKLY AFTER SUNSET.
SOME OF THE STORMS MAY BECOME SEVERE...ALTHOUGH THE MAJORITY OF
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS WILL BE POSSIBLE FRIDAY ACROSS NORTH AND CENTRAL
GEORGIA AS ANOTHER NORTHWEST FLOW SHORT WAVE TRAVERSES THE AREA.
FOR SATURDAY THROUGH TUESDAY...ONLY ISOLATED...MAINLY AFTERNOON
AND EVENING THUNDERSTORMS ARE EXPECTED...PRIMARILY IN THE
NORTHEAST GEORGIA MOUNTAINS. THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS CAN SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 16, 6:27 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT THU JUN 16 2011

GAZ108-162245-
627 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILCOX COUNTY UNTIL 645 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BROWNING. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3185 8340 3197 8329 3193 8322 3189 8320
      3187 8319 3188 8318 3186 8318 3185 8318
      3184 8321 3184 8339
TIME...MOT...LOC 2227Z 312DEG 9KT 3189 8329
Local storm report, Jun 16, 6:28 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     6 SW LUMBER CITY        31.87N 82.76W
06/16/2011                   TELFAIR            GA   911 CALL CENTER

            TELFAIR COUNTY 911 RELAYED REPORTS OF A TREE DOWNED ON
            HIGHWAY 117 BETWEEN LUMBER CITY AND JACKSONVILLE.

&&

RGARCIA
Special weather statement, Jun 16, 6:48 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT THU JUN 16 2011

GAZ110-111-162315-
648 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN WHEELER AND TELFAIR COUNTIES UNTIL 715 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR SPRING HILL
AND TOWNS TO NEAR WORKMORE...AND MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS PARTS OF WHEELER AND TELFAIR COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SPRING
HILL...TOWNS AND LUMBER CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3190 8295 3207 8278 3197 8254 3195 8255
      3192 8261 3192 8267 3190 8269 3185 8275
      3185 8277 3183 8278 3182 8281
TIME...MOT...LOC 2247Z 298DEG 6KT 3192 8277
Special weather statement, Jun 16, 6:55 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT THU JUN 16 2011

GAZ109-110-162330-
655 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN TELFAIR AND DODGE COUNTIES UNTIL 730 PM EDT...

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILAN...AND MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TELFAIR AND DODGE COUNTIES THROUGH 730 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILAN...WORKMORE AND
CHINA HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3194 8291 3180 8306 3202 8319 3209 8306
TIME...MOT...LOC 2255Z 324DEG 8KT 3198 8307
Special weather statement, Jun 16, 7:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT THU JUN 16 2011

GAZ111-112-170000-
712 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER AND MONTGOMERY COUNTIES UNTIL 800 PM EDT...

AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LANDSBURG...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER AND MONTGOMERY COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LANDSBURG...GLENWOOD...MOUNT VERNON
AND AILEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3224 8247 3206 8259 3219 8274 3230 8265
TIME...MOT...LOC 2312Z 299DEG 8KT 3221 8266
Special weather statement, Jun 16, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU JUN 16 2011

GAZ109-170015-
749 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DODGE COUNTY UNTIL 815 PM EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESSTON...AND MOVING SOUTH AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLAINFIELD...DUBOIS...GRESSTON...EASTMAN...JAY BIRD
SPRINGS...GODWINSVILLE...CHAUNCEY...UNION AND FIVE POINTS.

&&

LAT...LON 3210 8299 3203 8326 3234 8328 3237 8313
TIME...MOT...LOC 2349Z 342DEG 17KT 3226 8318

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:01 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe44 min
Jun 15, 8:06 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin24 min
Jun 15, 8:14 PM EDTSpecial Weather StatementFFCMorgan31 min
Jun 15, 8:25 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Jun 15, 8:32 PM EDTSpecial Weather StatementFFCBartow13 min
Jun 15, 8:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 15, 8:37 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Walton53 min
Jun 15, 8:40 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding35 min
Jun 15, 8:46 PM EDTSevere Thunderstorm WarningFFCBartow29 min
Jun 15, 8:54 PM EDTSpecial Weather StatementFFCForsyth51 min
Jun 15, 9:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 15, 9:15 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk17 min
Jun 15, 9:19 PM EDTSpecial Weather StatementFFCBartow26 min
Jun 15, 9:30 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Jun 15, 9:31 PM EDTSpecial Weather StatementFFCGordon44 min
Jun 15, 9:36 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Oconee, Walton24 min
Jun 15, 10:03 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens42 min
Jun 15, 10:07 PM EDTSevere Thunderstorm WarningFFCJasper, Newton53 min
Jun 15, 10:09 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler51 min
Jun 15, 10:17 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more28 min
Jun 15, 10:24 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 15, 10:31 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Paulding, Polk44 min
Jun 15, 10:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen57 min
Jun 15, 10:37 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield38 min
Jun 15, 10:42 PM EDTSevere Thunderstorm WarningFFCLaurens33 min
Jun 15, 10:43 PM EDTSevere Thunderstorm WarningFFCPaulding31 min
Jun 15, 10:47 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler43 min
Jun 15, 10:57 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 15, 11:01 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett2 hr
Jun 15, 11:04 PM EDTSevere Thunderstorm WarningFFCCrawford, Dooly, Harris, Peach, Talbot, Taylor26 min
Jun 15, 11:19 PM EDTSpecial Weather StatementFFCCobb, Fulton, Haralson, Paulding41 min
Jun 15, 11:25 PM EDTSpecial Weather StatementFFCChattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more50 min
Jun 15, 11:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski47 min
Jun 15, 11:35 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Wheeler40 min
Jun 15, 11:40 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding22 min
Jun 15, 11:46 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen44 min
Jun 15, 11:49 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski15 min
Jun 15, 11:52 PM EDTSevere Thunderstorm WarningFFCMacon, Schley38 min
Jun 15, 11:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster20 min
Jun 16, 12:05 AM EDTSpecial Weather StatementFFCCarroll25 min
Jun 16, 12:11 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler50 min
Jun 16, 12:21 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee39 min
Jun 16, 12:35 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee22 min
Jun 16, 12:50 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding, Talbot40 min
Jun 16, 1:05 AM EDTSpecial Weather StatementFFCMarion, Schley, Stewart40 min
Jun 16, 1:23 AM EDTSpecial Weather StatementFFCBibb, Crawford37 min
Jun 16, 9:12 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
Jun 16, 9:45 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 16, 9:59 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot46 min
Jun 16, 10:44 AM EDTSpecial Weather StatementFFCTalbot46 min
Jun 16, 1:17 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee43 min
Jun 16, 2:04 PM EDTSpecial Weather StatementFFCMacon, Marion41 min
Jun 16, 2:15 PM EDTSpecial Weather StatementFFCWebster45 min
Jun 16, 2:40 PM EDTSpecial Weather StatementFFCMacon, Schley, Sumter50 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter42 min
Jun 16, 5:27 PM EDTSevere Thunderstorm WarningFFCTelfair18 min
Jun 16, 5:32 PM EDTSevere Thunderstorm WarningFFCTelfair, Wilcox43 min
Jun 16, 5:54 PM EDTSevere Thunderstorm WarningFFCWilcox51 min
Jun 16, 6:27 PM EDTSpecial Weather StatementFFCWilcox18 min
Jun 16, 6:48 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 16, 6:55 PM EDTSpecial Weather StatementFFCTelfair35 min
Jun 16, 6:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair46 min
Jun 16, 7:12 PM EDTSpecial Weather StatementFFCMontgomery48 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.